# SDR MK1Y202201018

- Difficulty date: January 2, 2022
- Submitted: January 6, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 78,189 hours, 13,186 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN (SEC 45), STA 999 AND STA 1043, STR-2L AND STR-2R: DURING CONVERSION PROCESS, AIRCRAFT MAINTENANCE WAS REQUIRED TO DEACTIVATE AND REMOVE THE HIGH GAIN SATCOM SYSTEM PER CUSTOMER REQUEST THAT WAS INSTALLED BY THE PREVIOUS OPERATOR. THE LARGE EXTERNAL ANTENNA IS MOUNTED TO AN ADAPTOR PLATE LOCATED BETWEEN AOOROXIMATE STATION 977 AND 1043 AND BETWEEN STRINGERS S2L AND S2R.THE FUSELAGE SKIN PANEL (P/N 145T3110 ASSY) WAS FOUND THE EXISTING ANTENNA CABLE CUT OUT, LOCATED AT APPROXIMATE STA 1038 BETWEEN STR S1L-S1R, WITH A DIAMETR OF 2.00” WAS FOUND WITH CORROSION, THE CUT OUT WAS MADE RECTANGULAR IN ORDER TO REMOVE THE DAMAGE FINAL SIZE OF THE CUT OUT 2.600X2.500 INCH, ADDITIONALY TWO AREA WAS FOUND WITH CORROSION BETWEEN STA 999 AND 1043 AND STR S1R. THE SKIN (P/N 145T3111) IS MANUFACTURED FROM 2024-T3 SKIN MACHINED AND TAPERED, 0.170” THICK AT THE CABLE CUT OUT.
